# SDR EIAA980229

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KWRI - AFTER TAKEOFF AT ETAR, RIGHT WING LANDING GEAR DOOR FAILED TO OPEN, GEAR REMAINED DOWN AND LOCKED.  REPEATED GEAR RETRACTION, NO HELP.  DURING PREP TO RETURN TO ETAR, WITH GEAR HANDLE IN THE 'OFF' POSITION RIGHT BODY GEAR DOOR 'OPEN' LIGHT CAME ON.  MOVED GEAR HANDLE TO THE 'UP' POSITION.  RIGHT BODY GEAR DOOR LIGHTS EXTINGUISHED, RIGHT WING GEAR DOOR OPEN AND GEAR RETRACTED.  DOOR CLOSED.  (M)
